References of "Homology, Homotopy & Applications"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailHolonomies for connections with values in L_infty algebras
Arias Abad, Camilo; Schatz, Florian UL

in Homology, Homotopy & Applications (2014), 16(1), 89-118

Given a flat connection on a manifold M with values in a filtered L-infinity-algebra g, we construct a morphism, generalizing the holonomies of flat connections with values in Lie algebras. The ... [more ▼]

Given a flat connection on a manifold M with values in a filtered L-infinity-algebra g, we construct a morphism, generalizing the holonomies of flat connections with values in Lie algebras. The construction is based on Gugenheim's A-infinity version of de Rham's theorem, which in turn is based on Chen's iterated integrals. Finally, we discuss examples related to the geometry of configuration spaces of points in Euclidean space Rd, and to generalizations of the holonomy representations of braid groups. [less ▲]

Detailed reference viewed: 57 (1 UL)